# SDR R61A201207270392

- Difficulty date: July 27, 2012
- Submitted: August 4, 2012
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000159
- Aircraft time: 14,517 hours, 11,423 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 17031757407
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND BRACKET FOR HYDRAULIC LINE RIGHT AFT E2 PYLON CUTOUT BROKEN.  MAINTENANCE REMOVED AND REPLACED BRACKET FOR HYDRAULIC LINE RIGHT AFT E2 PYLON CUTOUT IAW EMB 175 SRM 57-50-00, AND 51-41-01.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
